Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 82, NWS Green Bay, WI

November 17, 2011

NWS Green Bay, WI issued this small craft advisory at Nov 17, 2011, 3:59 PM CST. It took effect at Nov 18, 2011, 4:00 AM CST. It was in force for 49 hr.

The area

The counties it named.

The facts

Issued
Nov 17, 2011, 3:59 PM CST (21:59 UTC)
In effect from
Nov 18, 2011, 4:00 AM CST
Expired
Nov 20, 2011, 5:05 AM CST
In force
49 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

515 
WHUS73 KGRB 172159
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
359 PM CST THU NOV 17 2011

...INCREASING SOUTH TO SOUTHWEST WINDS LATE TONIGHT...

.GUSTY SOUTH TO SOUTHWEST WINDS ARE EXPECTED TO DEVELOP LATE
TONIGHT AND CONTINUE THROUGH FRIDAY AS THE PRESSURE GRADIENT
TIGHTENS BETWEEN HIGH PRESSURE OVER THE EASTERN UNITED STATES AND
LOW PRESSURE OVER THE NORTHERN PLAINS.

LMZ521-522-541>543-180600-
/O.NEW.KGRB.SC.Y.0082.111118T1000Z-111119T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
359 PM CST THU NOV 17 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM FRIDAY TO MIDNIGHT
CST FRIDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM FRIDAY TO MIDNIGHT
CST FRIDAY NIGHT. 

* WINDS...WEST 10 TO 20 KTS THIS EVENING...BACKING SOUTH WITH
  GUSTS TO 30 KTS TOWARD DAWN. ON FRIDAY...SOUTHWEST WINDS 20 TO
  25 KTS WITH A FEW GUSTS TO 35 KTS POSSIBLE.

* WAVES WILL BUILD TO 5 TO 8 FT ON LAKE MICHIGAN EARLY FRIDAY
  MORNING...WITH THE HIGHER WAVES TOWARD THE OPEN WATERS. ON THE
  BAY OF GREEN BAY...WAVES WILL BUILD TO 3 TO 6 FT FRIDAY
  MORNING...WITH THE HIGHER WAVES ACROSS THE NORTHERN BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
10 follow-up statements
985 
WHUS73 KGRB 180241
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
841 PM CST THU NOV 17 2011

...INCREASING SOUTH TO SOUTHWEST WINDS LATE TONIGHT...

.GUSTY SOUTH TO SOUTHWEST WINDS ARE EXPECTED TO DEVELOP LATE
TONIGHT AND CONTINUE THROUGH FRIDAY NIGHT AS THE PRESSURE GRADIENT
TIGHTENS BETWEEN HIGH PRESSURE OVER THE EASTERN UNITED STATES
AND LOW PRESSURE OVER THE NORTHERN PLAINS. WAVES WILL BUILD ON
LAKE MICHIGAN AND THE BAY OF GREEN BAY...CREATING HAZARDOUS
CONDITIONS FOR SMALL CRAFT.

LMZ541>543-181045-
/O.EXT.KGRB.SC.Y.0082.111118T1000Z-111119T1500Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
841 PM CST THU NOV 17 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM FRIDAY TO 9 AM
CST SATURDAY...

* WINDS...BECOMING SOUTH 15 TO 25 KTS WITH GUSTS TO 30 KTS
  OVERNIGHT. ON FRIDAY...SOUTHWEST WINDS 20 TO 25 KTS WITH A FEW
  GUSTS TO 35 KTS POSSIBLE.

* WAVES WILL BUILD TO 5 TO 8 FT FRIDAY MORNING...WITH THE HIGHER
  WAVES TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-181045-
/O.CON.KGRB.SC.Y.0082.111118T1000Z-111119T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
841 PM CST THU NOV 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM FRIDAY TO
MIDNIGHT CST FRIDAY NIGHT...

* WINDS...BECOMING SOUTH 15 TO 25 KTS WITH GUSTS TO 30 KTS
  OVERNIGHT. ON FRIDAY...SOUTHWEST WINDS 20 TO 25 KTS WITH A FEW
  GUSTS TO 35 KTS POSSIBLE.

* WAVES WILL BUILD TO 3 TO 6 FT FRIDAY MORNING...WITH THE HIGHER
  WAVES ACROSS THE NORTHERN BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
128 
WHUS73 KGRB 180944
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
344 AM CST FRI NOV 18 2011

...SOUTH TO SOUTHWEST WINDS TO INCREASE THIS MORNING...

.SOUTH TO SOUTHWEST WINDS ARE EXPECTED TO INCREASE THIS MORNING 
AND BECOME RATHER GUSTY AS A LOW PRESSURE SYSTEM OVER THE NORTHERN
PLAINS APPROACHES THE GREAT LAKES REGION. WAVES WILL BUILD ON
LAKE MICHIGAN AND THE BAY OF GREEN BAY...CREATING HAZARDOUS
CONDITIONS FOR SMALL CRAFT.

LMZ521-522-181800-
/O.CON.KGRB.SC.Y.0082.111118T1000Z-111119T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
344 AM CST FRI NOV 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...SOUTHWEST WINDS INCREASING TO 20 TO 25 KTS WITH A FEW
  GUSTS TO 35 KTS POSSIBLE.

* WAVES WILL BUILD TO 3 TO 6 FT...WITH THE HIGHER WAVES ACROSS
  THE NORTHERN BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-181800-
/O.CON.KGRB.SC.Y.0082.111118T1000Z-111119T1500Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
344 AM CST FRI NOV 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
SATURDAY...

* WINDS...SOUTHWEST WINDS INCREASING TO 20 TO 25 KTS WITH A FEW
  GUSTS TO 35 KTS POSSIBLE.

* WAVES WILL BUILD TO 5 TO 8 FT TODAY...WITH THE HIGHER WAVES
  TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

TH
099 
WHUS73 KGRB 181547
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
947 AM CST FRI NOV 18 2011

...SOUTH TO SOUTHWEST WINDS TO INCREASE DURING THE LATE MORNING...

.SOUTH TO SOUTHWEST WINDS ARE EXPECTED TO INCREASE DURING THE LATE
MORNING AND BECOME RATHER GUSTY AS A LOW PRESSURE SYSTEM OVER THE
NORTHERN PLAINS APPROACHES THE GREAT LAKES REGION. WAVES WILL BUILD
ON LAKE MICHIGAN AND THE BAY OF GREEN BAY...CREATING HAZARDOUS
CONDITIONS FOR SMALL CRAFT.

LMZ521-522-190000-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-111119T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
947 AM CST FRI NOV 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WINDS...SOUTHWEST WINDS INCREASING TO 20 TO 25 KTS WITH A FEW 
  GUSTS TO 35 KTS POSSIBLE. 

* WAVES WILL BUILD TO 4 TO 6 FT...WITH THE HIGHER WAVES ACROSS
  THE NORTHERN BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ541>543-190000-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-111119T1500Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
947 AM CST FRI NOV 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY...

* WINDS...SOUTHWEST WINDS INCREASING TO 20 TO 25 KTS WITH A FEW 
  GUSTS TO 35 KTS POSSIBLE. 

* WAVES WILL BUILD TO 5 TO 8 FT TODAY...WITH THE HIGHER WAVES 
  TOWARD THE OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
188 
WHUS73 KGRB 182203
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
403 PM CST FRI NOV 18 2011

...GUSTY SOUTHWEST WINDS AND HIGH WAVES TO CONTINUE TONIGHT...

.GUSTY SOUTHWEST WINDS ARE EXPECTED TO CONTINUE TONIGHT AS A LOW
PRESSURE SYSTEM OVER THE NORTHERN PLAINS APPROACHES THE GREAT
LAKES REGION. HIGH WAVES WILL CONTINUE ON LAKE MICHIGAN AND THE
BAY OF GREEN BAY...CREATING HAZARDOUS CONDITIONS FOR SMALL CRAFT.

LMZ521-522-190600-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-111119T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
403 PM CST FRI NOV 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...SOUTHWEST 10 TO 20 KTS. GUSTS TO 30 KTS THIS EVENING.
  WINDS WILL EASE TO 10 TO 15 KTS ON SATURDAY.

* WAVES...3 TO 5 FT...SUBSIDING TO 2 TO 4 FT AFTER MIDNIGHT.
  HIGHER WAVES ARE EXPECTED ACROSS THE NORTHERN BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-190615-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-111119T1500Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
403 PM CST FRI NOV 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
SATURDAY...

* WINDS...SOUTHWEST 15 TO 25 KTS WITH GUSTS TO AROUND 30 KTS.
  WINDS WILL EASE TO 10 TO 20 KTS ON SATURDAY.

* WAVES...5 TO 9 FT THIS EVENING...SUBSIDING TO 4 TO 7 FT
  OVERNIGHT. HIGHER WAVES TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
212 
WHUS73 KGRB 190307
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
907 PM CST FRI NOV 18 2011

...GUSTY SOUTH WINDS AND HIGH WAVES TO CONTINUE ON LAKE MICHIGAN
THROUGH SATURDAY MORNING...

.GUSTY SOUTH WINDS ARE EXPECTED TO CONTINUE TONIGHT ON LAKE
MICHIGAN AS A LOW PRESSURE SYSTEM OVER THE NORTHERN PLAINS
APPROACHES THE GREAT LAKES REGION. HIGH WAVES WILL CONTINUE ON
LAKE MICHIGAN THROUGH SATURDAY MORNING...CREATING HAZARDOUS
CONDITIONS FOR SMALL CRAFT. WAVES WILL CONTINUE TO SUBSIDE ON THE
BAY OF GREEN BAY.

LMZ521-522-190600-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-111119T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
907 PM CST FRI NOV 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...SOUTHWEST 10 TO 15 KTS.

* WAVES...3 TO 5 FT...SUBSIDING TO 2 TO 4 FT AFTER MIDNIGHT. 
  HIGHER WAVES ARE EXPECTED ACROSS THE NORTHERN BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-191115-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-111119T1500Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
907 PM CST FRI NOV 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
SATURDAY...

* WINDS...SOUTHWEST 10 TO 20 KTS. GUSTS TO 25 KTS POSSIBLE...
  MAINLY TOWARD THE OPEN WATERS.

* WAVES...5 TO 8 FT...SUBSIDING TO 4 TO 6 FT OVERNIGHT. HIGHER
  WAVES TOWARD THE OPEN WATERS. WAVES WILL SUBSIDE TO 2 TO 4 FT
  SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
144 
WHUS73 KGRB 191017
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
417 AM CST SAT NOV 19 2011

...GUSTY SOUTH WINDS AND HIGH WAVES TO CONTINUE ON LAKE MICHIGAN
TODAY...

.GUSTY SOUTH WINDS WILL CONTINUE TODAY ON LAKE MICHIGAN 
AS A LOW PRESSURE SYSTEM TRACKS OVER THE GREAT LAKES REGION. 
HIGH WAVES WILL CONTINUE ON LAKE MICHIGAN TODAY...CREATING
HAZARDOUS CONDITIONS FOR SMALL CRAFT.

LMZ541>543-191830-
/O.EXT.KGRB.SC.Y.0082.000000T0000Z-111119T2100Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
417 AM CST SAT NOV 19 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WINDS...SOUTHWEST 10 TO 20 KTS. GUSTS TO 25 KTS POSSIBLE... 
  MAINLY TOWARD THE OPEN WATERS. 

* WAVES...4 TO 6 FT. HIGHER WAVES TOWARD THE OPEN WATERS. WAVES
  WILL SUBSIDE TO 2 TO 4 FT THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
451 
WHUS73 KGRB 191545
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
945 AM CST SAT NOV 19 2011

...GUSTY SOUTH WINDS AND HIGH WAVES TO CONTINUE ON LAKE MICHIGAN
INTO THIS AFTERNOON...

.GUSTY SOUTH WINDS WILL PERSIST ON LAKE MICHIGAN AS A LOW PRESSURE
SYSTEM TRACKS OVER THE GREAT LAKES REGION. HIGH WAVES WILL CONTINUE
ON LAKE MICHIGAN INTO THE AFTERNOON...CREATING HAZARDOUS CONDITIONS
FOR SMALL CRAFT.

LMZ541>543-192100-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-111119T2100Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
945 AM CST SAT NOV 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

* WINDS...SOUTHWEST 10 TO 20 KTS. GUSTS TO 25 KTS POSSIBLE...MAINLY
  TOWARD THE OPEN WATERS.

* WAVES...3 TO 5 FT. HIGHER WAVES TOWARD THE OPEN WATERS. WAVES WILL
  SUBSIDE TO 2 TO 4 FT BY LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
344 
WHUS73 KGRB 192051
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
251 PM CST SAT NOV 19 2011

...GUSTY WINDS AND HIGH WAVES TO CONTINUE ON LAKE MICHIGAN THROUGH
SUNDAY MORNING...

.A LOW PRESSURE SYSTEM WILL TRACK ACROSS THE GREAT LAKES REGION
THIS EVENING... AND EAST OF LAKE HURON OVERNIGHT. THIS LOW PRESSURE
AREA WILL CONTINUE TO GENERATE GUSTY WINDS AND HIGH WAVES...CREATING
HAZARDOUS CONDITIONS FOR SMALL CRAFT THOROUGH SUNDAY MORNING.

LMZ541>543-200500-
/O.EXT.KGRB.SC.Y.0082.000000T0000Z-111120T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
251 PM CST SAT NOV 19 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST SUNDAY...

* WINDS...SOUTHWEST 10 TO 20 KTS...VEERING NW 15 TO 25 KTS LATE.

* WAVES...3 TO 5 FT. HIGHER WAVES TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
962 
WHUS73 KGRB 200312
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
912 PM CST SAT NOV 19 2011

...GUSTY WINDS AND HIGH WAVES TO CONTINUE ON LAKE MICHIGAN
THROUGH SUNDAY MORNING...

..LOW PRESSURE MOVING ACROSS SOUTH CENTRAL LAKE MICHIGAN THEN TO
LAKE HURON OVERNIGHT...WILL RESULT IN GUSTY NORTHWEST WINDS AND
HIGH WAVES ON THE NEAR SHORE WATERS OF LAKE MICHIGAN.

THE WINDS WILL DIMINISH EARLY SUNDAY MORNING...AS THE PRESSURE
GRADIENT BEGINS TO WEAKEN.

LMZ541>543-201115-
/O.CON.KGRB.SC.Y.0082.000000T0000Z-111120T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
912 PM CST SAT NOV 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

* WINDS...NORTHWEST WIND 15 TO 25 KTS...EASING TO 10 TO 15 KTS BY
  LATE MORNING SUNDAY.

* WAVES...3 TO 5 FT...SUBSIDING TO 2 TO 4 FT BY LATE MORNING SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
613 
WHUS73 KGRB 201105
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
505 AM CST SUN NOV 20 2011

...NORTH WINDS DIMINISHING THIS MORNING...

.NORTH WINDS WILL CONTINUE TO DIMINISH THIS MORNING AS A HIGH
PRESSURE SYSTEM BUILDS INTO THE REGION.

LMZ541>543-201215-
/O.CAN.KGRB.SC.Y.0082.000000T0000Z-111120T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
505 AM CST SUN NOV 20 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

NORTH WINDS 10 TO 20 KTS WITH A FEW GUSTS TO 25 MPH WILL LINGER
THIS MORNING...THEN SUBSIDE TO 10 TO 15 KTS THIS AFTERNOON. 

$$

TH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 17, 2:38 PM CST, 1 hour 21 minutes earlier.

Area forecast discussion, Nov 17, 2:38 PM CST, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
238 PM CST THU NOV 17 2011

.SHORT TERM...TONIGHT AND FRIDAY...SKY COVER...PCPN CHCS AND
TEMPERATURE TRENDS ARE THE MAIN FCST CONCERNS.

THE SFC RIDGE AXIS WAS STILL SITUATED TO OUR WEST THIS AFTERNOON
AND A THERMAL TROF PERSISTED OVER NC/NE WI...SO SCT-BKN STRATOCUMULUS
WERE HANGING TOUGH OVER OUR NORTHERN COUNTIES. EXPECT THESE TO
FINALLY PUSH OUT OF THE AREA EARLY THIS EVG. A BRIEF PERIOD OF
MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPS TO DROP TO
EVENING LOWS IN THE UPPER TEENS AND LOWER 20S...BEFORE WAA AND
INCREASING MID/HIGH CLOUDS ARRIVE. HAVE USED A NON-DIURNAL
TEMPERATURE TREND TONIGHT...WITH LOWS OCCURRING AROUND 03Z...
THEN SLOWLY RISING OVERNIGHT.

VERY STG WAA ARRIVES TONIGHT...COINCIDENT WITH SOME MID-LEVEL
FRONTOGENETIC FORCING...JET ENERGY AND A WARM FRONTAL PASSAGE. THE
AIR MASS IS INITIALLY VERY DRY...BUT STRONG FORCING MAY LEAD TO
ENOUGH SATURATION OVER THE FAR NORTH LATE TONIGHT/EARLY FRIDAY TO
GENERATE SOME PATCHY LGT SNOW OR FLURRIES. MODELS HAVE MISSED OUT
ON SOME RECENT LIGHT PCPN EVENTS...SO WOULD NOT BE SURPRISED IF
THE GFS/GEM ARE ON THE RIGHT TRACK. IF SO...THE EVG OR MIDNIGHT
SHIFT WILL NEED TO INCREASE POPS...ESP IN THE 09Z-15Z/FRI TIME
FRAME. EXPECT MOSTLY CLOUDY SKIES TO LINGER OVER OUR NW COUNTIES
ON FRIDAY...WITH MORE SUNSHINE FARTHER SE. GUSTY SW WINDS WILL
DEVELOP IN THE WAKE OF THE WARM FRONT...ESP OVER THE FOX VALLEY/
LKSHR AREA. MIXING THROUGH AROUND 900 MB SUPPORTS HIGHS IN THE
UPPER 30S TO MIDDLE 40S.

.LONG TERM...FRIDAY NIGHT THROUGH NEXT WEDNESDAY.

THE GFS ENSEMBLE MEAN INDICATES THAT THE UPPER FLOW WILL TURN
PROGRESSIVE NEXT WEEK AS NEGATIVE 500MB HEIGHT ANOMALIES LINGER OVER
ALASKA THROUGH THE PACIFIC NW...AND POSITIVE HEIGHT ANOMALIES REMAIN
ENTRENCHED OVER THE SE CONUS.  THE SATURDAY-SATURDAY NIGHT SYSTEM
STILL LOOKS ON TRACK...PERHAPS A TRACK A TAD FARTHER EAST THAN
YESTERDAY.  THEREAFTER...THE NEXT TROUGH WILL MIGRATE ACROSS THE
REGION SOMETIME MID-WEEK THOUGH THERE IS PLENTY OF DETAIL ISSUES.
WILL LEAN TOWARDS THE GFS ENSEMBLE MEAN FOR TUESDAY AND WEDNESDAY.

FRIDAY NIGHT THROUGH SATURDAY NIGHT...LEADING SHORTWAVE ENERGY WILL
PUSH A WEAK SURFACE LOW FROM NORTHERN MINNESOTA INTO CENTRAL
ONTARIO...WHILE MID-LEVEL HEIGHT FALLS OVER THE NORTHERN PLAINS SAGS
A COLD FRONT INTO NORTHWEST WISCONSIN BY 12Z SAT.  MID AND HIGH
LEVEL MOISTURE WILL WORK INTO THE NORTHWEST THIRD OF THE STATE
THROUGH THE NIGHT...BUT LOW LEVEL MOISTURE WILL LAG BEHIND THE COLD
FRONT.  AS A RESULT...NO BIG THREAT OF PRECIP.  ON
SATURDAY...EJECTING SHORTWAVE ENERGY WILL DRIVE ANOTHER SURFACE LOW
FROM THE CENTRAL PLAINS TO NORTHEAST IOWA BY 00Z SUNDAY.  WILL SEE A
SURGE OF ISENTROPIC ASCENT AHEAD OF THE LOW SATURDAY MORNING INTO
SOUTHERN AND CENTRAL WISCONSIN...AND INTO NORTHEAST WISCONSIN IN THE
AFTERNOON.  ADDITIONALLY...WILL SEE THE H850 THERMAL GRADIENT
TIGHTENING...WHICH WILL LEAD TO A STRENGTHENING FGEN CIRCULATION
FROM WESTERN TO NORTH-CENTRAL WISCONSIN.  THEREFORE...WILL SEE
PRECIP SPREAD OVER THE ENTIRE AREA IN THE AFTERNOON.  THERMAL
PROFILES OVER THE HIGHER TERRAIN OF NORTH-CENTRAL WISCONSIN SUGGEST
MAINLY SNOW (HAVE TRENDED COLDER)...WHILE THE WESTERN FOX VALLEY TO THE
LAKESHORE WILL SEE MAINLY RAIN.  ACCUMULATIONS WILL BE CONFINED TO
MAINLY VILAS COUNTY (WHERE THE SREF DEPICTS A GREATER THAN 50%
CHANCE OF SURFACE TEMPS BELOW FREEZING) AS SURFACE TEMPS REACH ABOVE
FREEZING SOUTH AND EAST OF THERE.  PERHAPS COULD SEE 1 TO 2 INCHES
THROUGH 00Z.  THE SURFACE LOW THEN TRACKS ACROSS CENTRAL WISCONSIN
IN THE EVENING.  COLDER AIR WILL BE WRAPPED INTO CENTRAL WISCONSIN
BEHIND THE LOW CHANGING PRECIP TO ALL SNOW.  PRECIP AMOUNTS LOOK TO
BE GREATEST OVER N-C WISCONSIN ONCE AGAIN WHERE ANOTHER 1-2 INCHES
WILL BE POSSIBLE.  PRECIP WILL TURN TO ALL SNOW OVER THE FOX VALLEY
AND LAKESHORE AFTER MIDNIGHT...BUT ACCUMS WILL BE LUCKY TO GET TO A
HALF INCH.  BECAUSE THE SURFACE LOW IS FILLING AND HAS A QUICK PACE
AS IT TRACKS NORTHEAST...THINK A 2-4 INCH AMOUNT EVENT SOUNDS ABOUT
RIGHT OVER N-C WISCONSIN...LOCALLY HIGHER OVER VILAS COUNTY.

REST OF THE FORECAST...PERHAPS A FEW LAKE EFFECT SNOW SHOWERS LINGER
OVER N-C WISCONSIN SUNDAY MORNING...BUT WINDS WILL BE BACKING TO THE
WEST BY MIDDAY AS A BEEFY SURFACE HIGH BUILDS INTO THE REGION.  THIS
SURFACE HIGH WILL LINGER THROUGH MONDAY.  ON TUESDAY...SHORTWAVE
ENERGY WILL MIGRATE ACROSS THE CENTRAL CONUS.  EARLY INDICATIONS ARE
THAT THE BEEFIER COMPONENTS OF THIS ENERGY WILL REMAIN NORTH AND
SOUTH OF THE REGION...AND THEREBY BYPASSING WISCONSIN.  WILL STAY
WITH A DRY FORECAST.   HIGH PRESSURE WILL THEN RETURN WEDNESDAY AND
THURSDAY WITH MODERATING TEMPS.
&&

.AVIATION...A RIDGE OF HIGH PRESSURE HAS BEEN SLOWER TO MOVE INTO
THE REGION THAN PERVIOUSLY THOUGHT. AS A RESULT...STRATOCUMULUS
HAS PERSISTED OVER PARTS OF NC/NE WI. THE APPROACHING RIDGE
WILL CAUSE THE CLOUDS TO DECREASE BY EARLY EVENING. MID/HIGH
LEVEL CLOUDS WILL QUICKLY OVERSPREAD THE REGION LATER THIS EVG...
AS A WARM FRONT APPROACHES. THIS FRONT IS EXPECTED TO MOVE THROUGH
THE AREA LATE TONIGHT INTO FRIDAY MORNING. A LACK OF DEEP MOISTURE
SHOULD INHIBIT WIDESPREAD PCPN DEVELOPMENT WITH THIS SYSTEM...BUT
SOME PATCHY FLURRIES OR LIGHT SNOW COULD OCCUR OVER NORTHERN WI...
MAINLY BETWEEN 09Z-15Z/FRI. INCREASING S-SW WINDS ALOFT WILL LEAD
TO SOME LLWS FROM 08Z-15Z/FRI...THEN GUSTY SURFACE WINDS AFTER
15Z/FRI.
&&

.MARINE...EXPECT S-SW WINDS TO INCREASE RAPIDLY LATE TONIGHT INTO
FRIDAY MORNING. EXPECTING A HIGH-END SCA AT THIS TIME...AS IT IS
HARD TO GET GALE FORCE GUSTS IN A WARM AIR ADVECTION PATTERN.
HAVE ISSUED AN SCA FROM 10Z/FRI THROUGH 06Z/SAT.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

KIECKBUSCH/MPC
Hazardous weather outlook, Nov 17, 2:32 PM CST, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
232 PM CST THU NOV 17 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-182045-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
232 PM CST THU NOV 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

AN AREA OF LOW PRESSURE IS FORECAST TO MOVE THROUGH WISCONSIN
SATURDAY AFTERNOON INTO SATURDAY NIGHT AND BRING AN ACCUMULATING
SNOWFALL TO A PORTION OF THE FORECAST AREA. IF THE CURRENT STORM
TRACK HOLDS...NORTH-CENTRAL WISCONSIN COULD SEE TWO TO FOUR INCHES OF
SNOW...WITH HIGHER AMOUNTS OVER VILAS COUNTY WHERE LAKE
ENHANCEMENT COULD ADD TO THE SNOW TOTALS. STAY TUNED TO THE LATEST
FORECAST IF YOU HAVE TRAVEL PLANS AT THE START OF THIS UPCOMING
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-182045-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
232 PM CST THU NOV 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

WIND GUSTS COULD APPROACH GALE FORCE FRIDAY MORNING INTO FRIDAY
EVENING AHEAD OF A DEVELOPING AREA OF LOW PRESSURE OVER THE
CENTRAL PLAINS.

TSK/MPC

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.